# SDR DALA13048293141

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN, BETWEEN FRAMES 20-21, S25-26R.  FOUND WITHIN LIMITS IAW SRM 53-11-11, DIAGRAM 102. PERFORMED DVI IAW SRM 53-11-11, DIA 102 NO ADDITIONAL DAMAGE FOUND. HFEC INTERNAL AND EXTERNAL AT DENT IAW NTM 51-10-08, NO CRACKS.
